Geometric transitions and integrable systems

D. E. Diaconescu, R. Dijkgraaf, R. Donagi, C. Hofman, T. Pantev

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We consider B-model large N duality for a new class of noncompact Calabi-Yau spaces modeled on the neighborhood of a ruled surface in a Calabi-Yau threefold. The closed string side of the transition is governed at genus zero by an A1 Hitchin integrable system on a genus g Riemann surface Σ. The open string side is described by a holomorphic Chern-Simons theory which reduces to a generalized matrix model in which the eigenvalues lie on the compact Riemann surface Σ. We show that the large N planar limit of the generalized matrix model is governed by the same A1 Hitchin system therefore proving genus zero large N duality for this class of transitions.

Original languageEnglish (US)
Pages (from-to)329-390
Number of pages62
JournalNuclear Physics B
Volume752
Issue number3
DOIs
StatePublished - Sep 25 2006

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint

Dive into the research topics of 'Geometric transitions and integrable systems'. Together they form a unique fingerprint.

Cite this